# SDR IPXA2018030527166

- Difficulty date: February 28, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 83,526 hours, 14,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAD A DEEP GOUGE ON THE LOWER SURFACE.  INSPECTED THE RT INBD FLAP LOWER SKIN AND FOUND TWO DENTS AND GOUGES.  REMOVED 50% OF MATERIAL NT AND 20% OF AFT DENT IAW SRM 57-00-00.  REMOVED CRACK DAMAGE WITH 1/4" SPOT FACE.
